ITEM METADATA RECORD
Title: Characterization of totally geodesic totally real 3-dimensional submanifolds in the 6-sphere
Authors: Antic, Miroslava ×
Djoric, Mirjana
Vrancken, Luc #
Issue Date: 2006
Publisher: Springer
Series Title: Acta Mathematica Sinica vol:22 issue:5 pages:1557-1564
ISSN: 1439-8516
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science